ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О замыкании, минимальности и базисности систем функций типа Миттаг-Леффлера на системе лучей

Мартиросян, В. М. (1982) О замыкании, минимальности и базисности систем функций типа Миттаг-Леффлера на системе лучей. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 117-133. ISSN 00002-3043

[img]
Preview
PDF
Download (2294Kb) | Preview
    Item Type: Article
    Additional Information: Ճառագայթների համակարգի վրա Միտագ-Լիֆլերի տիպի սիստեմների փակույթի, մինիմալության ու բազիսության մասին։ On the closure, minimality and basisness of systems of Mittag-Leffler type on a system of rays.
    Uncontrolled Keywords: Մարտիրոսյան Վ. Մ., Martirosian V. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 17:00
    Last Modified: 25 Dec 2012 10:32
    URI: http://mathematics.asj-oa.am/id/eprint/1468

    Actions (login required)

    View Item